# SDR USAA970184

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239US
- Make and model: Boeing 737201
- Aircraft serial: 22354
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380
- Part time: 42,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND DENT 3.5 INCH BY 1.5 INCH SKIN STATION 380 STRINGER 19R.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
